Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 3124285, 6 pages
https://doi.org/10.1155/2017/3124285
Research Article

Busemann-Petty Problems for Quasi Intersection Bodies

1Department of Mathematics, Shanghai University, Shanghai 200444, China
2Department of Mathematics, Longyan University, Longyan 364012, China

Correspondence should be addressed to Shanhe Wu

Received 8 July 2017; Accepted 18 September 2017; Published 31 October 2017

Academic Editor: Alberto Fiorenza

Copyright © 2017 Yanping Zhou and Shanhe Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the dual geominimal surface area and volume forms of Busemann-Petty problems for the quasi intersection bodies and establish some new geometric inequalities. Our results provide a significant complement to the researches on Busemann-Petty problems for intersection bodies.